# SDR CALA9701733

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING OUTBOARD FOREFLAP DEBONDED AT UPPER INBOARD TRAILING EDGE AREA.  THE FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-51-4.
